# SDR SCNA20251021397

- Difficulty date: October 10, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 67,835 hours, 22,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14A EMERGENCY EXIT LIGHT NOT WORKING. RELAMPED 14A WINDOW LIGHT IAW AMM 33-21-00.
